On Linearization of Line Bundles

J. Math. Sci. Univ. Tokyo
Vol. 22 (2015), No. 1, Page 113–147.

Brion, Michel
On Linearization of Line Bundles
[Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

We study the linearization of line bundles and the local properties of actions of connected linear algebraic groups, in the setting of seminormal varieties. We show that several classical results on normal varieties extend to that setting, if the Zariski topology is replaced with the étale topology.

Keywords: Line bundle, linearization, seminormal.

Mathematics Subject Classification (2010): 14C22, 14L24, 14M05, 20G15.
Mathematical Reviews Number: MR3329192

Received: 2014-06-30